# SDR 99ZZZX1187

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8729D
- Make and model: Piper PA-22-160
- Aircraft serial: 225910
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 1318900
- Condition: Broke
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT LANDING GEAR BROKE AT AXLE.  AIRCRAFT ON SKIS, LAKE DRIFTED.  TEMPERATURE MINUS 35 DEGREES FAHRENHEIT.
